Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2010

Transient Solution to an infinite Server Queue with Varying Arrival and Departure Rate

A. A. El-Sherbiny

Journal of Mathematics and Statistics, Volume 6, Issue 1, pp. 1–3 · doi.org/10.3844/jmssp.2010.1.3

7,977 accesses7,447 downloads6 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: In many potential application of queueing theory, the transient solution of queueing system is important. Approach: This study presented the transient solution for infinite server queues with Poisson arrivals and exponential service times when the parameters of both distributions are allowed to vary with time. Based on generating functions technique which results in a simple differential equation. Using the properties of Bessel functions in the solution of this differential equation, the solution of an infinite server queues can be given in simple form. Results: The researcher obtained the transient solution an infinite server queues with Poisson arrivals and exponential service times when the parameters of both distributions are allowed to vary with time and prove that some past results are special case from his results. Conclusion: These results indicated that the probabilities can be extracted in a direct way.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

El-Sherbiny, A. A. (2010). Transient Solution to an infinite Server Queue with Varying Arrival and Departure Rate. Journal of Mathematics and Statistics, 6(1), 1–3. https://doi.org/10.3844/jmssp.2010.1.3

Licence
© Science Publications
Issue
Volume 6, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Transient Solution to an infinite Server Queue with Varying Arrival and Departure RateJournal of Mathematics and Statistics · Volume 6, Issue 1 · pp. 1–3 · © Science PublicationsDownload